Some new conditions for the solvability of the Cauchy problem for systems of linear functional-differential equations
Result description
We establish efficient conditions sufficient for the unique solvability of certain classes of Cauchy problems for systems of linear functional-differential equations. The conditions obtained are optimal in a certain sense.
Keywords
functional differential equationinitial value problemCauchy problem
The result's identifiers
Result code in IS VaVaI
Result on the web
—
DOI - Digital Object Identifier
—
Alternative languages
Result language
angličtina
Original language name
Some new conditions for the solvability of the Cauchy problem for systems of linear functional-differential equations
Original language description
We establish efficient conditions sufficient for the unique solvability of certain classes of Cauchy problems for systems of linear functional-differential equations. The conditions obtained are optimal in a certain sense.
Czech name
Nové postačující podmínky řešitelnosti Cauchyovy úlohy pro systémy lineárních funkcionálních diferenciálních rovnic
Czech description
V článku jsou nalezeny efektivní postačující podmínky jednoznačné řešitelnosti jistých tříd Cauchyových úloh pro systémy lineárních funkcionálních diferenciálních rovnic. Nalezené podmínky jsou v jistém smyslu optimální.
Classification
Type
Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)
CEP classification
BA - General mathematics
OECD FORD branch
—
Result continuities
Project
—
Continuities
Z - Vyzkumny zamer (s odkazem do CEZ)
Others
Publication year
2004
Confidentiality
S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů
Data specific for result type
Name of the periodical
Ukrainian Mathematical Journal
ISSN
0041-5995
e-ISSN
—
Volume of the periodical
56
Issue of the periodical within the volume
7
Country of publishing house
US - UNITED STATES
Number of pages
21
Pages from-to
1033-1053
UT code for WoS article
—
EID of the result in the Scopus database
—
Basic information
Result type
Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)
CEP
BA - General mathematics
Year of implementation
2004